Alert archive / South Carolina / Small Craft Advisories in 2012

Small Craft Advisory 29, NWS Wilmington, NC

April 11, 2012

NWS Wilmington, NC issued this small craft advisory at Apr 11, 2012, 6:10 AM EDT. It was in force for 110 min.

The area

The counties it named.

The facts

Issued
Apr 11, 2012, 6:10 AM EDT (10:10 UTC)
Expired
Apr 11, 2012, 8:00 AM EDT
In force
110 min
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WHUS72 KILM 111010
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
610 AM EDT WED APR 11 2012

AMZ250-252-111200-
/O.EXP.KILM.SC.Y.0028.000000T0000Z-120411T1000Z/
/O.NEW.KILM.SC.Y.0029.120411T1010Z-120411T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
610 AM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING.

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 15 TO 20 KT WITH GUSTS
  UP TO 25 KT.

* SEAS...3 TO 5 FT EXCEPT UP TO 6 FT OUTER WATERS OFF CAPE FEAR
  THROUGH MID-MORNING. DOMINATE PERIODS WILL RUN 4 TO 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DCH
1 follow-up statement
517 
WHUS72 KILM 111146
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
746 AM EDT WED APR 11 2012



AMZ250-252-111300-
/O.EXP.KILM.SC.Y.0029.000000T0000Z-120411T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
746 AM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...



$$


15

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 4:05 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 11, 4:05 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
405 AM EDT WED APR 11 2012

.SYNOPSIS...
A NOTICEABLE COOLING TREND WILL PREVAIL WEDNESDAY AND THURSDAY AS
HIGH PRESSURE DROPS CANADIAN AIR INTO THE REGION. PATCHY FROST IS
POSSIBLE EARLY THURSDAY AND FRIDAY MORNINGS. A WARMING TREND CAN
THEN BE EXPECTED OVER THE WEEKEND AND THROUGH EARLY NEXT WEEK...AS
AN UPPER RIDGE BUILDS OVER THE CAROLINAS. SIGNIFICANT RAINFALL IS
NOT EXPECTED THROUGH NEXT TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 330 AM WEDNESDAY...STORY FOR THE NEAR TERM WILL BE WINTER LIKE
CONDITIONS IN THE MIDDLE OF APRIL. THE CURRENT COLD FRONT PARTIALLY
DRAPED ACROSS THE COASTAL COUNTIES VIA 11-3.9 MICRON SAT IMAGERY AND
SFC WIND PLOT FROM LOCAL RUN LAPS...WILL EXIT THE AREA DURING THE
NEXT 1-2 HOURS. IN ITS WAKE...STRONG AND COOL CANADIAN HIGH PRESSURE
WILL RIDGE IN FROM THE NW. MAYBE I SHOULD SAY COLD CANADIAN HIGH
BEING THE AREA HAS SEEN SUBJECT TO DAYS IN THE 70S AND 80S DURING
THE PAST 1-2 MONTHS. RATHER AMPLIFIED UPPER TROF ACROSS THE EAST
COAST AIDING THE COLD AIR ADVECTING OUT OF CENTRAL CANADA AND ACROSS
THE FORECAST AREA. ENOUGH MOISTURE BETWEEN 750MB AND 850MB THIS
AFTERNOON ALONG WITH STEEP LAPSE RATES IN THE LOWER LEVELS WILL
LIKELY AID THE OCCURRENCE OF A SCATTERED SC/CU CLOUD DECK IN THE
AFTERNOON AND EARLY EVENING. OTHERWISE LOOK FOR MAINLY CLEAR SKIES
AT ALL OTHER TIMES. WIDESPREAD MAX TEMPS IN THE 60S STILL LOOK
AOK...HIGHEST SW PORTIONS OF THE ILM CWA.

HAVE RAISED A FREEZE WATCH FOR ALL OF THE ILM CWA...INCLUDING THE
COASTAL ZONES. LOOK FOR EXCELLENT CAA THROUGH TONIGHT. THIS IS BEST
IDENTIFIED WITH THE USAGE OF 1000-850MB THICKNESSES AND 850 TEMPS.
AND BOTH NOSE DIVE THROUGH TONIGHT...DROPPING TO BETWEEN 1304 AND
1312 METERS...AND -2 TO -3 CELSIUS...EACH RESPECTIVELY...BY DAYBREAK
THURSDAY.  THIS WILL PRODUCE WIDESPREAD 30S FOR TONIGHTS LOWS AS
DEPICTED BY THE VARIOUS MODEL MOS GUIDANCE ACROSS THE FA. WHATS
DISTURBING IS THAT MODELS KEEP SFC DEWPOINTS IN THE 20S OVERNIGHT.
MIN TEMPS COULD FURTHER DROP TO OR BELOW THE FREEZING MARK EVEN WITH
A 2 TO 3 MPH WIND. IF WINDS DO DECOUPLE...FROST MAY BECOME AN
ADDITIONAL PROBLEM BESIDES THE POTENTIALLY FREEZING LOWS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 AM WEDNESDAY...A SURGE OF COOL AIR EARLY THURSDAY WILL BE
FOLLOWED BY A SECOND...WEAKER...SURGE EARLY FRIDAY...AND THESE WILL
KEEP THE SHORT TERM DRY BUT BELOW CLIMO.

THURSDAY WILL BE THE COOLER DAY...WITH 850MB TEMPS FALLING TO -1C
AND 1000-850MB THICKNESSES DROPPING TO AROUND 1330M. THESE VALUES
SUPPORT MAX TEMPS RISING ONLY INTO THE LOW 60S...BUT WILL CONTINUE
THE INHERITED MID 60S TO ACCOUNT FOR THE EVER-INCREASING APRIL SUN
ANGLE. NEARLY IDEAL RADIATIONAL COOLING OCCURS THU NIGHT SO TEMPS
WILL FALL INTO THE MID 30S MOST LOCATIONS AWAY FROM THE
BEACHES...WITH SOME TEMPS NEAR FREEZING POSSIBLE IN THE SHELTERED
POCOSIN BAYS. THE COMBINATION OF COLD TEMPS...WINDS BELOW 5 KTS
THROUGH 900MB...AND FAVORABLE NEAR-SURFACE HYDROLAPSE RATES COULD
PROMOTE PATCHY FROST AND HAVE ADDED MENTION TO THE ENTIRE
AREA...WITH SOME AREAS OF FROST POSSIBLE IN THE AFOREMENTIONED COLD
SPOTS.

ONE LAST SURGE OF COOL AIR OCCURS EARLY FRIDAY...BUT AS SURFACE HIGH
DRIFTS OFFSHORE AND UPPER RIDGING BEGINS TO DEVELOP...FRIDAY WILL
WARM TO AROUND 70 WITH FULL SUNSHINE. MINS FRIDAY NIGHT FALL ONLY
INTO THE MID 40S AS LIGHT WAA DEVELOPS BEHIND DEPARTING SURFACE HIGH.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 300 PM WEDNESDAY...QUIET AND GORGEOUS APRIL WEATHER EXPECTED
THROUGH THE EXTENDED. ECMWF/GFS IN GOOD AGREEMENT THAT UPPER RIDGE
WILL PUSH EAST AND STRENGTHEN ACROSS THE SOUTHEAST COAST FOR THE
WKND AND INTO EARLY NEXT WEEK. 500MB HEIGHTS BUILD WELL INTO THE
580'S DM...WHILE RETURN FLOW AROUND BERMUDA HIGH PRESSURE ADVECTS
WARM AIR INTO THE CAROLINAS. EVEN WITH THIS SOUTHERLY
FLOW...MOISTURE RETURN WILL BE SLOW TO DEVELOP...SO THE WKND WILL BE
WARM AND DRY BEFORE DEWPOINTS BEGIN TO RISE FOR THE EARLY WEEK.
TEMPS SATURDAY IN THE MID TO UPPER 70S...WARM INTO THE 80S FOR
SUN-TUE. MINS EACH NIGHT WARM FROM THE MID 50S SAT NIGHT...INTO THE
LOW 60S BY TUE. ONLY SILENT POP THROUGH THE EXTENDED...BUT
INCREASING FOR EARLY WEEK FOR MESOSCALE EFFECTS.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AS OF 06Z...COLD FRONT WILL BE DROPPING ACROSS THE FORECAST AREA AND
OFF THE COAST BY 08Z. ISOLATED PRECIPITATION ACCOMPANIED BY THUNDER
WILL MAINLY AFFECT THE ILM TERMINAL UNTIL THE CFP.

WINDS AFTER FROPA WILL BECOME A NUISANCE TO AVIATORS...ESPECIALLY
WHEN THE GUSTS COMMENCE.  EXPECT POST FRONTAL NORTHWEST WINDS
THROUGH DAYBREAK...BECOMING GUSTY IN THE 15 TO 25 KT RANGE SEVERAL
HRS AFTER DAYBREAK. THIS IN RESPONSE TO A TIGHTENED SFC PG COMBINED
WITH EXCELLENT CAA FOR THIS TIME OF THE YEAR. MODEL TIME HEIGHT
SERIES INDICATE A SLUG OF MOISTURE AROUND 5K FT THIS AFTERNOON. AS A
RESULT...WILL PLACE A SCATTERED SC/CU CLOUD DECK IN. WINDS AND
ESPECIALLY THE GUSTINESS...WILL DIMINISH TOWARD SUNSET. ENOUGH OF A
SFC PG THIS EVENING TO KEEP NW-NNW WINDS ACTIVE THROUGH 06Z.

EXTENDED OUTLOOK...EXPECT VFR THROUGH FRIDAY. POSSIBLE MORNING FOG
SATURDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 330 AM WEDNESDAY...POST FRONTAL GUSTY NW WINDS TODAY WILL
SLIGHTLY VEER TO THE NNW TONIGHT DUE TO THE ORIENTATION OF THE SFC
PRESSURE PATTERN RIDGING FROM THE CANADIAN HIGH CENTERED ACROSS THE
WESTERN AND SOUTHERN GREAT LAKES. THE COLD AIR ADVECTION WILL ADD TO
THE TIGHTENED SFC PG TO YIELD SUSTAINED 15 TO 20 KT WINDS WITH SOME
GUSTS UP TO 25 KT TODAY INTO THIS EVENING. THIS HAS RESULTED IN
A SLIGHT EXTENSION OF THE SCA/SCEC TO 8 AM THIS MORNING. WITH AN
OFFSHORE TRAJECTORY TO THE WIND FIELD...SEAS ALTHOUGH RUNNING
SLIGHTLY HIER THAN GUIDANCE AT THE START...WILL SUBSIDE TO 2 TO 4 FT
THROUGHOUT BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. SWAN
GUIDANCE LOOKS IN LINE AFTER THE INITIAL DROP IN SEAS DURING THIS
MORNING. EARLIER SWAN MODEL GUIDANCE WAS RUNNING AROUND 1 FOOT TOO
LOW FOR THE SEAS LEADING UP TO AND IMMEDIATELY AFTER THE COLD
FRONTAL PASSAGE.

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 330 AM WEDNESDAY...COOL NW SURGE ONGOING AT THE START OF THE
PERIOD CREATES N/NW WINDS AROUND 15 KTS AND SEAS OF 3-4 FT. THESE
WILL RAPIDLY EASE THROUGH THE AFTN AND EVE AS HIGH PRESSURE BEGINS
TO RIDGE ACROSS THE WATERS. WINDS FALL TO LESS THAN 10 KTS THU
NIGHT...THEN BECOME LIGHT AND VARIABLE ALL FRIDAY. SEAS RESPOND AS
EXPECTED...BECOMING 1-2 FT THU NIGHT...AND ONLY AROUND 1 FT
THROUGHOUT FRIDAY.

LONG TERM /SATURDAY THROUGH SUNDAY/...
AS OF 330 AM WEDNESDAY...HIGH PRESSURE DRIFTS OFFSHORE THROUGH THE
WKND...BRINGING INCREASING SOUTHERLY RETURN FLOW ACROSS THE WATERS.
S/SW WINDS INCREASE TO 10-15 KTS SATURDAY...AND PERSIST AT THESE
VELOCITIES THROUGH THE EXTENDED. SEAS BEGIN TO BUILD DUE TO THE
CONTINUOUS S/SW FLOW AND INCREASED FETCH LENGTH. VARIABLE WAVE
DIRECTIONS AND HEIGHTS OF AROUND 1 FT EARLY SATURDAY...BUILD TO 2-3
FT SAT NIGHT...AND 3-4 FT LATE SUNDAY...WITH THE SPECTRUM BECOMING
INCREASINGLY DOMINATED BY BUILDING AMPLITUDE SW 5 SEC WIND CHOP.

.FIRE WEATHER...
AS OF 330 AM WEDNESDAY...FIRE DANGER STATEMENT IN EFFECT FOR
TODAY DUE TO THE CONTINUED LOW RELATIVE HUMIDITY VALUES OF 22-30
PERCENT...AND WINDS GUSTING ABOVE 20 MPH DURING THE AFTN. THESE
ARE JUST BELOW RED FLAG CRITERIA...BUT CONDITIONS ARE STILL
FAVORABLE FOR ADVERSE FIRE BEHAVIOR. RELATIVE HUMIDITY VALUES WILL
REMAIN AT OR BELOW 30 PERCENT THROUGH THE WEEK...BUT FORTUNATELY
WIND SPEEDS WILL RELAX SIGNIFICANTLY THU/FRI.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     SCZ017-023-024-032-033-039-053>056.

NC...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     NCZ087-096-099-105>110.

MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR AMZ250-
     252.
&&

SYNOPSIS...JDW
NEAR TERM...DCH
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...DCH/HDL
FIRE WEATHER...JDW
Hazardous weather outlook, Apr 11, 5:09 AM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
509 AM EDT WED APR 11 2012

AMZ250-252-121000-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
509 AM EDT WED APR 11 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-121000-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
509 AM EDT WED APR 11 2012

...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 8 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-121000-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
509 AM EDT WED APR 11 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FIRE WEATHER...
INCREASED FIRE DANGER TODAY DUE TO AFTERNOON RH IN THE
20S...COMBINED WITH NW WINDS 10 TO 20 MPH WITH FEW GUSTS
UP TO 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FRIDAY...
LOW TEMPERATURES ARE EXPECTED TO FALL IN THE UPPER 30S FRIDAY
MORNING ALONG WITH THE POSSIBILITY OF FROST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-121000-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
509 AM EDT WED APR 11 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FIRE WEATHER...
INCREASED FIRE DANGER TODAY DUE TO AFTERNOON RH IN THE
20S...COMBINED WITH NW WINDS 10 TO 20 MPH WITH FEW GUSTS UP TO 25
MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FRIDAY...
LOW TEMPERATURES ARE EXPECTED TO FALL IN THE 30S WITH THE
LIKELIHOOD OF FROST COVERAGE DURING FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DCH

In the hours before

Special weather statement, Apr 11, 4:50 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
450 AM EDT WED APR 11 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-111600-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
450 AM EDT WED APR 11 2012

...INCREASED FIRE DANGER FOR THIS AFTERNOON...

A STRONG COLD FRONT HAS PUSHED ACROSS AND OFFSHORE EARLY THIS
MORNING. IN ITS WAKE...STRONG...DRY AND COOL CANADIAN HIGH PRESSURE
WILL RIDGE ACROSS THE REGION. THIS DRY AIR MASS WILL RESULT WITH
AFTERNOON RELATIVE HUMIDITY READINGS DROPPING BETWEEN 20 AND 25
PERCENT. IN ADDITION...BREEZY NW WINDS AT 10 TO 20 MPH WITH SOME
GUSTS AS HIGH AS 25 MPH...WILL COMBINE WITH THE DRY AIR MASS TO
PRODUCE AN INCREASED FIRE DANGER THREAT MAINLY WEDNESDAY
AFTERNOON. THE RECENT 24 HOUR ISOLATED SHOWER ACTIVITY WAS TOO
LIGHT IN ACCUMULATION TO MAKE A DENT IN THE LOW FUEL MOISTURES
ACROSS THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON BURNING
CONDITIONS FOR WEDNESDAY. IF YOU DO BURN...YOU ARE ADVISED TO USE
EXTREME CAUTION.

DOUGH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:31 AM EDTFreeze WatchILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more8 hr
Apr 11, 11:44 AM EDTFrost AdvisoryILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more20 hr
Apr 11, 11:44 AM EDTFreeze WarningILMMarlboro17 hr
Apr 10, 8:02 PM EDTSpecial Weather StatementILMRobeson28 min
Apr 10, 9:02 PM EDTSpecial Weather StatementILMBladen43 min
Apr 10, 9:41 PM EDTSpecial Weather StatementILMPender34 min
Apr 10, 11:39 PM EDTSpecial Weather StatementILMColumbus51 min

Nearby

Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.